# SDR UPS96820208

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MID ACCESSORY COMPARTMENT FUSELAGE FRAME AT STATION 660 CORRODED BETWEEN L35L TO L35R ESPECIALLY INSIDE FRAME.  REMOVED FRAME CLIP AT STA 660 BETWEEN L35L TO L35R LOWER SECTION, FAB'D NEW CLIP, ALODINED AND PRIMED IAW SRM 53-4-0 AND 51-1-8.  INSTALLED NEW FRAME IAW SRM 51-1-21, 51-1-20 AND 51-3-0.
